Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 3, 2013, 8:24 PM EDT for Lewis County, New York. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2013, 8:24 PM EDT (00:24 UTC)
- Expired
- Aug 3, 2013, 9:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 49 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
319
WWUS81 KBUF 040024
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
824 PM EDT SAT AUG 3 2013
NYZ007-008-040115-
JEFFERSON NY-LEWIS NY-
824 PM EDT SAT AUG 3 2013
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...
GUSTY WINDS TO 35 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED
OVER EXTREME NORTH CENTRAL JEFFERSON COUNTY...AND MOVING
SOUTHEAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ANTWERP...
HARRISVILLE...
LAT...LON 4411 7517 4404 7515 4397 7520 4428 7584
4437 7578
$$
JJRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 3, 8:07 PM EDT, 17 minutes earlier.
Area forecast discussion, Aug 3, 8:07 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
807 PM EDT SAT AUG 3 2013
.SYNOPSIS...
A POOL OF COLD AIR WILL SETTLE SOUTHWARD ACROSS THE REGION THROUGH
SUNDAY...WITH SCATTERED SHOWERS SATURDAY NIGHT AND SUNDAY ALONG THE
LEADING EDGE OF THIS COOLER AIR MASS. THERE WILL BE SOME CLEARING
SUNDAY NIGHT AS HIGH PRESSURE NOSES TOWARDS THE REGION FROM THE
CENTRAL GREAT LAKES...AND THIS CLEARING WILL ALLOW FOR A
UNSEASONABLY CHILLY NIGHT. TEMPERATURES WILL SLOWLY MODERATE MONDAY
AND TUESDAY WITH COMFORTABLE AND DRY CONDITIONS.
&&
.NEAR TERM /THROUGH SUNDAY/...
AS OF 00Z...THE COMBINATION OF LINGERING MODERATE INSTABILITY
/SBCAPES OF 1000-1500 J/KG/ AND A PASSING SHORTWAVE CONTINUES TO
SUPPORT SCATTERED SHOWERS ACROSS INTERIOR PORTIONS OF THE NORTH
COUNTRY AND THE SAINT LAWRENCE VALLEY...ALONG WITH A FEW
THUNDERSTORMS AS WELL. THESE WILL LINGER FOR A FEW HOURS LONGER...
BEFORE DIMINISHING BY MID TO LATE EVENING WITH DIMINISHING
INSTABILITY AND THE DEPARTURE OF THE AFOREMENTIONED SHORTWAVE.
ELSEWHERE...DRY CONDITIONS WILL CONTINUE THROUGH THE EVENING...ALONG
WITH VARIABLE AMOUNTS OF CLOUD COVER.
OVERNIGHT...EXPECT ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS TO
DEVELOP AS A SECOND AND MORE POTENT SHORTWAVE/ASSOCIATED SURFACE
TROUGH DROPS FROM ONTARIO PROVINCE SOUTHEAST ACROSS OUR REGION...
ALONG WITH A POOL OF COOLER AIR ALOFT WHICH SHOULD HELP LEAD TO SOME
LAKE ENHANCEMENT. EXPECT THE SHOWERS TO BEGIN ACROSS THE NORTH
COUNTRY AND CENTRAL/EASTERN LAKE ONTARIO LATER IN THE NIGHT...BEFORE
SPREADING FURTHER INTO WESTERN NEW YORK DURING THE COURSE OF SUNDAY
MORNING. WITH THE GREATEST MOISTURE AND POTENTIAL FOR LAKE
ENHANCEMENT FOCUSED FROM THE GENESEE VALLEY EASTWARD TO OSWEGO
COUNTY...HAVE FOCUSED THE HIGHEST PRECIP CHANCES
/HIGH CHANCE TO LOW LIKELY POPS/ HERE...WHILE MAINTAINING
PROGRESSIVELY LOWER CHANCE POPS WITH INCREASING EXTENT FROM THIS
MOST FAVORED AREA.
AS PREVIOUSLY POINTED OUT...THERE WILL ALSO BE SOME LIMITED
INSTABILITY WITH SBCAPES OF 250 TO 500 J/KG AHEAD OF THE COLD POOL
TOMORROW... WHICH COULD ALSO RESULT IN A FEW THUNDERSTORMS ACROSS
THE PORTIONS OF THE GENESEE VALLEY AND NORTHERN FINGER LAKES/EASTERN
LAKE ONTARIO REGIONS.
AS THE SECONDARY SURFACE TROUGH SETTLES SOUTHWARD SOME CLEARING
BEHIND THE FEATURE WILL ALLOW FOR SOME BREAKS OF CLOUDS THROUGH THE
AFTERNOON HOURS...ESPECIALLY ACROSS THE NORTH COUNTRY AND PORTIONS
OF WESTERN NEW YORK. THE POTENTIAL FOR SHOWERS WILL REMAIN LONGEST
ACROSS AREAS SOUTH AND EAST OF LAKE ONTARIO WHERE A TRANSITION TO
POSSIBLE LAKE EFFECT SHOWERS IS POSSIBLE AS +7C AIR SETTLES ACROSS A
STILL WARM +22C LAKE.
TEMPERATURES TONIGHT WILL REMAIN BELOW NORMAL WITH LOWS DROPPING
BACK INTO THE 50S. ON SUNDAY A CHILLY DAY IS EXPECTED WITH MANY
AREAS NOT BREAKING THE 70 DEGREE MARK. A BRISK WIND SUNDAY AFTERNOON
COUPLED WITH THE CLEARING WILL GIVE ANOTHER FALLISH FEEL TO THE DAY.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
SUNDAY EVENING THE MID LEVEL TROUGH WILL BE SITUATED ACROSS QUEBEC
AND NORTHERN NEW ENGLAND...WITH ONE LAST WEAK LOW LEVEL TROUGH
CROSSING NORTHERN NEW YORK. THE TAIL END OF THIS TROUGH MAY CLIP THE
EASTERN LAKE ONTARIO REGION AND AREAS SOUTHEAST OF LAKE ONTARIO.
THIS MAY PRODUCE A FEW MORE SCATTERED SHOWERS EAST AND SOUTHEAST OF
LAKE ONTARIO INTO THE EVENING WITH SOME HELP FROM LAKE MOISTURE AND
INSTABILITY GIVEN THE CHILLY TEMPERATURES ALOFT.
OVERNIGHT HIGH PRESSURE WILL BUILD FROM THE WESTERN LAKES INTO THE
OHIO VALLEY AND LOWER LAKES. INCREASING DRYING AND SUBSIDENCE ALONG
WITH THE EXIT OF BETTER SYNOPTIC SCALE SUPPORT SHOULD BRING AN END
TO ANY LAKE ENHANCED SHOWERS OVERNIGHT. EXPECT AT LEAST PARTIAL
CLEARING OUTSIDE OF ANY LINGERING LAKE EFFECT CLOUDS SOUTHEAST OF
LAKE ONTARIO. THIS SHOULD PROVIDE DECENT RADIATIONAL COOLING
CONDITIONS WITH DIMINISHING WINDS AND A COOL AIRMASS IN PLACE.
EXPECT LOWS IN THE LOW TO MID 50S ON THE LAKE PLAINS WITH 40S ACROSS
THE COOLER AREAS INLAND FROM THE LAKE PLAINS. SOME OF THE COOLEST
SOUTHERN TIER VALLEYS AND TUG HILL REGION MAY MAKE ANOTHER RUN AT
39-40 DEGREES. THE COOL TEMPS COUPLED WITH WARM RIVER WATERS IN THE
SOUTHERN TIER WILL BRING VALLEY FOG...PARTICULARLY ACROSS THE UPPER
ALLEGHENY AND UPPER GENESEE DRAINAGES.
MONDAY HIGH PRESSURE WILL DRIFT SLOWLY ACROSS THE AREA AND PROVIDE
DRY WEATHER AND A GOOD AMOUNT OF SUNSHINE OUTSIDE OF ANY DIURNAL
CUMULUS. 850MB TEMPS BEGIN TO RECOVER SOME TO THE +8C TO +10C RANGE
BY LATE IN THE DAY...SUPPORTING HIGHS IN THE MID 70S ACROSS LOWER
ELEVATIONS AND AROUND 70 ACROSS HIGHER TERRAIN.
HIGH PRESSURE WILL STILL BE CLOSE ENOUGH MONDAY NIGHT TO PROVIDE
GOOD RADIATIONAL COOLING...AT LEAST FOR THE FIRST HALF OF THE NIGHT.
AS THE HIGH DRIFTS TO THE EASTERN SEABOARD BY TUESDAY MORNING
SOUTHERLY RETURN FLOW WILL BEGIN...WHICH SHOULD KEEP LOWS A FEW
DEGREES ABOVE SUNDAY NIGHT. AFTER A MAINLY CLEAR EVENING EXPECT A
MODEST INCREASE IN HIGH CLOUDS OVERNIGHT AS WARM ADVECTION ALOFT
INCREASES.
ON TUESDAY SOUTHERLY RETURN FLOW WILL INCREASE...BRINGING MODERATING
TEMPERATURES AND A LITTLE MORE MOISTURE INTO PLAY. MODEL GUIDANCE
CONTINUES TO SHOW A WEAK MID LEVEL TROUGH DRIFTING EAST INTO THE MID
ATLANTIC STATES...AND SOME MODELS INCLUDING THE NEW 12Z GFS BRING
ENOUGH MOISTURE AND ASCENT NORTHWARD TO SUPPORT A LOW CHANCE OF
SHOWERS ACROSS SOME PARTS OF THE AREA. IT APPEARS THE BETTER FORCING
AND DEEPER MOISTURE WILL REMAIN ACROSS PA AND THE MID ATLANTIC
STATES...SO FOR NOW WILL CONTINUE WITH AN OPTIMISTIC FORECAST AND
JUST BRING SOME INCREASE IN CLOUDS AND HOLD OFF ON ANY SHOWER
MENTION.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE PATTERN WILL BECOME MORE ACTIVE AGAIN WEDNESDAY AND THURSDAY AS
AN UNSEASONABLY STRONG MID LEVEL CLOSED LOW SPINS OVER CENTRAL
CANADA AND DIRECTS SHORTWAVE ENERGY EAST ACROSS THE GREAT LAKES
REGION. ON WEDNESDAY A WEAK LEAD MID LEVEL SHORTWAVE AND LOW LEVEL
WIND SHIFT/CONVERGENCE ZONE IS FORECAST TO MOVE EAST ACROSS THE
GREAT LAKES. THIS WILL COMBINE WITH INCREASING MOISTURE AND
INSTABILITY TO SUPPORT AT LEAST A FEW SCATTERED SHOWERS AND STORMS
PARTICULARLY DURING PEAK HEATING.
MOST MEDIUM RANGE GUIDANCE INCLUDING THE GFS AND ECMWF THEN BRING A
MORE SIGNIFICANT RAIN CHANCE INTO THE AREA LATER WEDNESDAY NIGHT OR
THURSDAY...WITH EXPECTED DIFFERENCES IN TIMING AND AMPLITUDE
DETAILS. THE 12Z GFS IS LIKELY SUFFERING FROM GRIDSCALE CONVECTIVE
FEEDBACK SO THE SMALL SURFACE WAVE WITH HEAVY RAINFALL AMOUNTS ON
THURSDAY IS SOMEWHAT QUESTIONABLE. FOR NOW GIVEN THE TIMING
DIFFERENCES AND INHERENT UNCERTAINTY AT THIS TIME RANGE WILL STICK
WITH HIGH CHANCE POPS FOR BOTH WEDNESDAY NIGHT AND THURSDAY.
TEMPERATURES WILL RISE TO NEAR OR EVEN A LITTLE ABOVE AVERAGE AGAIN
BY MIDWEEK AND HUMIDITY WILL ALSO BE ON THE RISE.
BY FRIDAY AND SATURDAY THE MID LEVEL CLOSED LOW WILL BEGIN TO SWING
EAST ACROSS CANADA...WITH A BROAD TROUGH BECOMING ESTABLISHED ACROSS
THE GREAT LAKES AGAIN BY NEXT WEEKEND. THIS WILL LIKELY BRING
TEMPERATURES BACK TO BELOW AVERAGE AGAIN BY THE END OF THE PERIOD.
THE LEADING EDGE OF THE COOLER AIRMASS WILL BE ACCOMPANIED BY A
DECENT COLD FRONT...BUT UPPER LEVEL SUPPORT AND MOISTURE APPEAR
LACKING SO FOR NOW WILL KEEP THIS PERIOD DRY.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
AS OF 00Z...THE COMBINATION OF LINGERING INSTABILITY AND A PASSING
SHORTWAVE CONTINUES TO SUPPORT SCATTERED SHOWERS ACROSS INTERIOR
PORTIONS OF THE NORTH COUNTRY AND THE SAINT LAWRENCE VALLEY...ALONG
WITH A FEW THUNDERSTORMS AS WELL. THESE WILL LINGER FOR A FEW HOURS
LONGER...BEFORE DIMINISHING BY MID TO LATE EVENING WITH DIMINISHING
INSTABILITY AND THE DEPARTURE OF THE AFOREMENTIONED SHORTWAVE.
OTHERWISE...DRY VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING...
ALONG WITH VARIABLE AMOUNTS OF CLOUD COVER.
OVERNIGHT THROUGH SUNDAY MORNING...EXPECT ANOTHER ROUND OF SCATTERED
TO NUMEROUS SHOWERS AND EMBEDDED THUNDER TO DEVELOP AS A SECOND
AND MORE POTENT SHORTWAVE/ASSOCIATED SURFACE TROUGH DROPS FROM
ONTARIO PROVINCE SOUTHEAST ACROSS OUR REGION...ALONG WITH A POOL
OF COOLER AIR ALOFT WHICH SHOULD HELP LEAD TO SOME LAKE
ENHANCEMENT. EXPECT THE SHOWERS TO BEGIN ACROSS THE NORTH COUNTRY
AND CENTRAL/EASTERN LAKE ONTARIO LATER IN THE NIGHT BEFORE
SPREADING FURTHER INTO WESTERN NEW YORK DURING THE COURSE OF
SUNDAY MORNING...WITH THESE THEN SLOWLY THINNING OUT AGAIN DURING
THE COURSE OF SUNDAY AFTERNOON. AT THIS POINT...IT APPEARS THAT
THE MOST NUMEROUS SHOWERS WILL EXTEND FROM THE VCNTY OF KROC OVER
TO ABOUT KFZY...WITH MORE SCATTERED ACTIVITY FOUND ELSEWHERE.
AS MOISTURE INCREASES LATER TONIGHT AND EARLY SUNDAY...A BRIEF
PERIOD OF MVFR CIGS WILL BE POSSIBLE ALONG AND BEHIND THE SURFACE
TROUGH...WITH ANY SUCH CIGS THEN IMPROVING BACK TO VFR BY LATER
SUNDAY MORNING/EARLY SUNDAY AFTERNOON. OTHERWISE...EXPECT CONDITIONS
TO GENERALLY BE VFR...WITH AN OUTSIDE CHANCE OF LOCALIZED REDUCTIONS
TO MVFR WITHIN ANY HEAVIER SHOWERS.
OUTLOOK...
SUNDAY NIGHT...MAINLY VFR...THOUGH SOME MVFR CIGS WILL PROBABLY
DEVELOP EAST OF ROCHESTER AND SOUTH OF WATERTOWN.
MONDAY AND TUESDAY...VFR.
WEDNESDAY AND THURSDAY...MVFR/VFR WITH A CHANCE OF
SHOWERS/THUNDERSTORMS.
&&
.MARINE...
WILL CONTINUE THE SMALL CRAFT ADVISORIES ON THE EASTERN END OF LAKE
ONTARIO THIS AFTERNOON AND TONIGHT WITH WINDS IN THE 15 TO 20 KNOT
RANGE. WE WILL ALSO HOIST ADDITIONAL SMALL CRAFTS FOR THE WESTERN
END OF THE LAKE THROUGH THE LATER OVERNIGHT TIME FRAME AS WESTERLY
WIND START TO PRODUCE WAVES IN THE 4 FOOT RANGE ALONG THE SOUTHERN
SHORELINE.
THOUGH A BRIEF PERIOD OF NON SCA CONDITIONS ARE LIKELY TOMORROW
MORNING...WILL CONTINUE THE SMALL CRAFTS THROUGH SUNDAY NIGHT AS
WINDS AND WAVES INCREASE THROUGH THE DAY SUNDAY WITH ANOTHER SHOT OF
MUCH COLDER AIR ACROSS THE LAKES.
ON LAKE ERIE THE SHORTER FETCH OF THE NORTHWEST WINDS WILL LIKELY
NOT BRING SMALL CRAFT ADVISORY CONDITIONS TO THE LAKE SUNDAY.
WITH THE COLD AIR ALOFT WATER SPOUTS WILL BE POSSIBLE LATER TONIGHT
AND THROUGH THE DAY SUNDAY ON LAKE ONTARIO.
HIGH PRESSURE WILL THEN NOSE TOWARDS THE REGION LATER SUNDAY NIGHT
AND INTO THE BEGINNING OF NEXT WEEK BRINGING A PERIOD OF NON SCA LEVEL
CONDITIONS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 4 AM EDT MONDAY FOR
LOZ042-043.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LOZ044-045.
&&
SYNOPSIS...THOMAS
NEAR TERM...JJR/THOMAS
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...JJR/THOMAS
MARINE...THOMASHazardous weather outlook, Aug 3, 5:11 AM EDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 511 AM EDT SAT AUG 3 2013 NYZ001>008-010>014-019>021-085-040915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 511 AM EDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-040915- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 511 AM EDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF WATERSPOUTS...MAINLY LATE TONIGHT AS COOLER AIR ALOFT BUILDS ACROSS THE WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF WATERSPOUTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-040915- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 511 AM EDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Aug 3, 8:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
824 PM EDT SAT AUG 3 2013
NYZ007-008-040115-
JEFFERSON NY-LEWIS NY-
824 PM EDT SAT AUG 3 2013
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...
GUSTY WINDS TO 35 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED
OVER EXTREME NORTH CENTRAL JEFFERSON COUNTY...AND MOVING
SOUTHEAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ANTWERP...
HARRISVILLE...
LAT...LON 4411 7517 4404 7515 4397 7520 4428 7584
4437 7578
JJRNearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.